MAUDE Adverse Event Report: HU-FRIEDY MFG. CO. LLC HU-FRIEDY; PERIOTOME, POSTERIOR

HU-FRIEDY MFG. CO. LLC HU-FRIEDY; PERIOTOME, POSTERIOR
Model Number PT1
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Instrument was not returned for review.The device history record (dhr) for the subject lot was reviewed and no abnormalities were noted.The return rate for the instrument is low.
 
Event or Problem Description
User facility reported that the tip broke in the patient's mouth.The patient went to a surgeon to have the tip located and removed.The surgeon found the tip and removed it from the root.

Brand Name
HU-FRIEDY
Common Device Name
PERIOTOME, POSTERIOR
Manufacturer (Section D)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st.
chicago IL 60618
Manufacturer (Section G)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st.
chicago IL 60618
Manufacturer Contact
stephanie wasielewski
3232 n rockwell st.
chicago, IL 60618
8472574500
MDR Report Key20206986
Report Number1416605-2024-00009
Device Sequence Number20712308
Product Code EMJ
UDI-Device Identifier10889950020446
UDI-Public10889950020446
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPT1
Device Catalogue NumberPT1
Device Lot Number0623
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Initial Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown